# SDR QXEA200602423

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 19,534 hours, 28,200 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 7786953
- Part serial: 359PHS
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 19,534 hours, 28,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2176 - AIRCRAFT FAILED TO PRESSURIZE.  MAINTNEANCE REPLACED THE PRESSURE REGULATING VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
